# SDR SIMA20130605002

- Difficulty date: June 5, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- Aircraft time: 32,782 hours, 29,981 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070011500
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B-INSPECTION FOUND THE FWD CABIN EMERGENCY FLASHLIGHT INOPERABLE.  THE ACFT WAS REMOVED FROM SERVICE.  R & R THE FLASHLIGHT MOUNTED ABOVE THE F/A`S SEAT AT THE FWD CABIN IN REF WITH AMM TASK 33-50-16-000-801-A AND TASK 33-50-16-400-801-A.  THE OPS CHECK WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
